# SDR 95FDEA01435

- Difficulty date: September 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188FE
- Make and model: Boeing 727-22
- Aircraft serial: 19081
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 7075T6
- Condition: Corrosion
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (72C235-02) AND BARE METAL ON TOP CHORD AND WEB OF THE BS 600 FLOOR BEAM RBL 2-55 AND LBL 2-48, WL 202-208.  REMOVED CORROSION AT BS 600, RBL 2-55 AND LBL 2-43, WL 202-208, RBL 11 - 41 WERE FOUND TO BE OUT OF LIMITS.  ORIGINAL MATERIAL THICKNESS WAS .125 INCH.  MATERIAL REMOVED WAS .040 INCH AT RBL 41 AND 100 PERCENT AT RBL 11.  REPAIRED BOTH AREAS PER FEDEX SRM 53-10-8 - ALODINED AND PRIMED ALL BARE METAL.
